# SDR DALA2015021501340

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 807-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT RT FWD UNDERWING FILLET PANEL AREA BETWEEN BS 807 - 864 AND LONGERONS 28 - 30R.  CORROSION WAS REMOVED AND REWORKED AREA WAS MEASURE STAY=824, LONGERON 30-29 RT IS 0.160" AND REMAINING'S 0.147". ON STA Y= 820-817 LONGERON 30-29, RT ORIGINAL'S 0.080" AND REMAINING'S 0.075" AND STA Y=813-807, LONG 29-28 RT ORIGINAL'S 0.170" AND REMAINING'S 0.160", THEREFORE IT'S WITHIN LIMITS, RESPECTIVELY.  REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR.26,21 AND 14 AND 53-04, PAR 57.
